Communications in Mathematical Physics

Complete integrability of relativistic Calogero-Moser systems and elliptic function identities

S. N. M. Ruijsenaars

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 110, Number 2 (1987), 191-213.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159234

Mathematical Reviews number (MathSciNet)
MR0887995

Zentralblatt MATH identifier
0673.58024

Subjects
Primary: 58F07
Secondary: 14K20: Analytic theory; abelian integrals and differentials 33A25 35Q20: Boltzmann equations 81C99 81D07

Citation

Ruijsenaars, S. N. M. Complete integrability of relativistic Calogero-Moser systems and elliptic function identities. Comm. Math. Phys. 110 (1987), no. 2, 191--213. https://projecteuclid.org/euclid.cmp/1104159234


Export citation